# SDR SWAA2019081535956

- Difficulty date: August 15, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 7,569 hours, 3,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H OVERWING EXIT DOOR FORWARD ESCAPE DOOR DIRECTION SIGN MISSING. / INSTALLED SIGN PER MM.
